Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 1836978, 12 pages
http://dx.doi.org/10.1155/2016/1836978
Research Article

Variational Multiscale Element Free Galerkin Method Coupled with Low-Pass Filter for Burgers’ Equation with Small Diffusion

College of Science, China Three Gorges University, Yichang 443002, China

Received 22 October 2015; Revised 27 January 2016; Accepted 2 February 2016

Academic Editor: Stephen C. Anco

Copyright © 2016 Ping Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P.-G. Zhang and J.-P. Wang, “A predictor-corrector compact finite difference scheme for Burgers' equation,” Applied Mathematics and Computation, vol. 219, no. 3, pp. 892–898, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Yousuf, “On the class of high order time stepping schemes based on Padé approximations for the numerical solution of Burgers' equation,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 442–453, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. C. Hon and X. Z. Mao, “An efficient numerical scheme for Burgers' equation,” Applied Mathematics and Computation, vol. 95, no. 1, pp. 37–50, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Özis, E. N. Aksan, and A. Özdes, “A finite element approach for solution of Burgers' equation,” Applied Mathematics and Computation, vol. 139, pp. 417–428, 2003. View at Google Scholar
  5. A. Dogan, “A Galerkin finite element approach to Burgers' equation,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 331–346, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Huerta, B. Roig, and J. Donea, “Time-accurate solution of stabilized convection–diffusion–reaction equations: II—accuracy analysis and examples,” Communications in Numerical Methods in Engineering, vol. 18, no. 8, pp. 575–584, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Donea, B. Roig, and A. Huerta, “High-order accurate time-stepping schemes for convection-diffusion problems,” Computer Methods in Applied Mechanics and Engineering, vol. 182, no. 3-4, pp. 249–275, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. Guo-Zhong, Y. Xi-Jun, and W. Di, “Numerical solution of the Burgers' equation by local discontinuous Galerkin method,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3671–3679, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. Arora and B. K. Singh, “Numerical solution of Burgers' equation with modified cubic B-Spline differential quadrature method,” Applied Mathematics and Computation, vol. 224, pp. 166–177, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Dhawan, S. Kapoor, S. Kumar, and S. Rawat, “Contemporary review of techniques for the solution of nonlinear Burgers equation,” Journal of Computational Science, vol. 3, no. 5, pp. 405–419, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Kapoor and S. Dhawan, “A computational technique for the solution of Burgers' equation,” International Journal of Applied Mathematics and Mechanics, vol. 6, pp. 84–95, 2008. View at Google Scholar
  12. Y. Gao, L.-H. Le, and B.-C. Shi, “Numerical solution of Burgers' equation by lattice Boltzmann method,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7685–7692, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Huerta and S. F. Méndez, “Time accurate consistently stabilized mesh-free methods for convection dominated problems,” International Journal for Numerical Methods in Engineering, vol. 56, no. 9, pp. 1225–1242, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. X. H. Zhang, J. Ouyang, and L. Zhang, “Element-free characteristic Galerkin method for Burgers' equation,” Engineering Analysis with Boundary Elements, vol. 33, no. 3, pp. 356–362, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. T. Gu and G. R. Liu, “Meshless techniques for convection dominated problems,” Computational Mechanics, vol. 38, no. 2, pp. 171–182, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. P. Fries and H. G. Matthies, “A stabilized and coupled meshfree/meshbased method for the incompressible Navier-Stokes equations-part I: stabilization,” Computer Methods in Applied Mechanics and Engineering, vol. 195, no. 44–47, pp. 6205–6224, 2006. View at Publisher · View at Google Scholar
  17. T. P. Fries and H. G. Matthies, “A stabilized and coupled meshfree/meshbased method for the incompressible Navier-Stokes equations—part II: coupling,” Computer Methods in Applied Mechanics and Engineering, vol. 195, pp. 6191–6204, 2006. View at Google Scholar
  18. L. Zhang, J. Ouyang, X. H. Zhang, and W. Zhang, “On a multi-scale element-free Galerkin method for the Stokes problem,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 745–753, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. L. Zhang, J. Ouyang, T. Jiang, and C. L. Ruan, “Variational multiscale element free Galerkin method for the water wave problems,” Journal of Computational Physics, vol. 230, no. 12, pp. 5045–5060, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. L. Zhang, J. Ouyang, and X. H. Zhang, “The variational multisclae element free Galerkin method for MHD flows at high Hartmann numbers,” Computer Physics Communications, vol. 184, pp. 1106–1118, 2013. View at Google Scholar
  21. X. H. Zhang and H. Xiang, “Variational multiscale element free Galerkin method for convection-diffusion-reaction equation with small diffusion,” Engineering Analysis with Boundary Elements, vol. 46, pp. 85–92, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. G. W. Wei and Y. Gu, “Conjugate filter approach for solving Burgers' equation,” Journal of Computational and Applied Mathematics, vol. 149, no. 2, pp. 439–456, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. C. Zhou and G. W. Wei, “High resolution conjugate filters for the simulation of flows,” Journal of Computational Physics, vol. 189, no. 1, pp. 159–179, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. J. Li and M. R. Visbal, “High-order compact schemes for nonlinear dispersive waves,” Journal of Scientific Computing, vol. 26, no. 1, pp. 1–23, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. V. P. Nguyen, T. Rabczuk, S. Bordas, and M. Duflot, “Meshless methods: a review and computer implementation aspects,” Mathematics and Computers in Simulation, vol. 79, no. 3, pp. 763–813, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. T. J. Hughes, G. R. Feijoo, L. Mazzei, and J.-B. Quincy, “The variational multiscale method—a paradigm for computational mechanics,” Computer Methods in Applied Mechanics and Engineering, vol. 166, no. 1-2, pp. 3–24, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. A. Masud and R. A. Khurram, “A multiscale finite element method for the incompressible Navier-Stokes equations,” Computer Methods in Applied Mechanics and Engineering, vol. 195, no. 13–16, pp. 1750–1777, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S. K. Lele, “Compact finite difference schemes with spectral-like resolution,” Journal of Computational Physics, vol. 103, no. 1, pp. 16–42, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. T. K. Sengupta and Y. G. Bhumkar, “New explicit two-dimensional higher order filters,” Computers and Fluids, vol. 39, no. 10, pp. 1848–1863, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. A. Hashemian and H. M. Shodja, “A meshless approach for solution of Burgers' equation,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 226–239, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus